Abstract

Let $p$ be an odd prime. We give an unconditional proof of the equivariant Iwasawa main conjecture for totally real fields for an infinite class of one-dimensional non-abelian $p$-adic Lie extensions. Crucially, this result does not depend on the vanishing of the relevant Iwasawa $\mu$-invariant.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 245-276
Launched on MUSE
2018-01-13
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.